Ok so I have been getting migraines ever since I was around 5 or 6. Migraines that were so bad that would cause nausea and a few times when i was younger, hallucination. I'm 20 years old now and have been on Propanylol for migraines since I was about 12. Over the last 5 or 6 years I've noticed that when I start getting the slightest bit of a headache everyone notices it because the skin on my forehead looks like it get bunched up just above my eyes but in the center of my forehead, the skin on my forehead stays like this until the headache is completely gone. Wondering what may cause this or are my migraines more than just migraines? I used to get migraines 4 or 5 times a week before I was put on meds, but I still get them 2 or 3 times a week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.